Consistent and asymptotically normal estimators for periodic bilinear models
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 889-905
Published online September 1, 2010
Abdelouahab Bibi and Antony Gautier
Universit\'e Mentouri, Universit\'e Lille 3
Abstract : In this paper, a distribution free approach to the parameter estimation of a simple bilinear model with periodic coefficients is presented. The proposed method relies on minimum distance estimator based on the autocovariances of the squared process. Consistency and asymptotic normality of the estimator, as well as hypotheses testing, are derived. Numerical experiments on simulated data sets are presented to highlight the theoretical results.
Keywords : bilinear time series, periodic coefficients, minimum distance estimator, asymptotic normality, hypotheses testing
MSC numbers : 62M10, 91B84
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd